# SDR IXXA20240306010

- Difficulty date: March 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 126,217 hours, 22,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT FORWARD EMERGENCY DOOR EICAS MESSAGE ILLUMINATED AND REMAINED ON FOR DURATION OF FLIGHT.  POST FLIGHT, LINE MAINTENANCE REPORTED PSEU BITE CHECK GOOD PER B767 FAULT ISOLATION MANUAL 32-09-00/101. NO FAULTS FOUND. FOR ADDITIONAL TROUBLESHOOTING, FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 49812 PER ATI B767 MINIMUM EQUIPMENT LIST 52-71-01-01. LEFT FORWARD EMERGENCY DOOR VERIFIED CLOSED, LATCHED AND LOCKED. AIRCRAFT RESUMED SERVICE. DOWNLINE, LEFT EMERGENCY DOOR WARNING SWITCH REMOVED AND REPLACED IAW B767 AMM 52-71-00. OPERATIONAL TEST SATISFACTORY. DEFERRAL MAINTENANCE ITEM 49182 CLEARED.
